Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does using skin lite cream cause any side effects?

hello doctor am reshma from andrapradesh!i have a doubt about skin lite cream...i heared that by using this skin lite cream may cause some side effects...my mom using this skin lite cream since 2moths.her skin become thin but she looks fair.my mom feels that she need to stop that cream .....it is good to stop now?it cause any effects?
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  11547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi reshma, Skinlite cream contains hydroquinone, which is a bleaching agent. it also has a steroid. It is uased to treat the pigmentation. But on continuing this cream for more than a month, the side-effects of steroid and hydroquinone starts. It is better to stop the cream and take maintenance treatment from a dermatologist.
Answered: Mon, 3 Sep 2012
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Dermatologist Dr. Praveen Rodrigues's  Response
Jul 2012
Hi there jelan. If the cream has done its job, then good for your mum! She can stop now without any problems. However, it is adviseable to use a good quality sunscreen from dawn to dusk right away & to continue that to keep the advantages going. Also, it will help her in the long run to look radiant & younger. It is always adviseable though, to visit a skin specialist nearest you or you are more than welcome to come across to Bangalore for a hands-on opinion in such matters of pigmentation as these have to be assessed. Cheers & Good Luck to both you & your mother!
Dr Praveen Rodrigues MDS
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital & Asian Skin Institute
Bangalore, India
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions